# SDR DALA2024091709111

- Difficulty date: September 14, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N947DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 38689
- Aircraft time: 29,582 hours, 15,263 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 285A12002
- Part serial: F04871
- Condition: Inoperative
- Location: Te Flaps
- Part time: 29,565 hours, 15,250 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3947 -UFC- DECLARED EMERGENCY ON APPROACH TO MCI DUE TO TRAILING EDGE FLAPS UNRESPONSIVE. CORRECTIVE ACTION: REPLACED FLAP SLAT ELECTRONIC UNIT, RIGHT FLAP POSITION TRANSMITTER AND CIRCUIT BREAKER A11 (TE FLAP POS/SKEW SNSR RT). FLAPS OPS CHECK GOOD.
